Aa
A
A
A
Close
Menopause Community
3.11k Members
Avatar universal

Peri menopausal or HCG?

I think I have been starting to be peri menopausal for the last few years.  For a while I was going forty days in between a period.  Then in this last year, I noticed a big change.  I am also on Seroquel for anxiety and sleep, so I'm not sure if that could be causing it too.  And it also says that peri menopause can cause weight gain in the stomach.  I have a big stomach, partly because I have given birth to four children and the last one was a ceserean birth.  For the last three years, my stomach has been big.  And this about the same length of time that I have been on Seroquel.  In April and May, my periods started to be less and less.  I have also been sexually active this year with several different partners.  In July 22nd, I finally had a period and it was nine weeks in between periods.  I'm 43.  Then I had a kind of heavy one for a few days in the week before August 19th.  August 19th or a few days before I met my new boyfriend and it has just been us since then.  I finally am having my first heavy period now from Nov. 8 to 11th.  I had a tinge of  in October, but that doesn't really seem to count.  About three weeks ago I got tested for HCG and HIv among some of the basic stuff.  The HIV and HCG came back negative.  I also cheated and had a few sips of soda that day, when I was supposed to fast, so cholesterol was up.  In the last few weeks, I developed a cyst on vagina and my doctor said it was a regular cyst.  Then she wanted to test me for chlamydia and gonneria.  Negative for gonneria but positive for chlamydia, so now I am on antibiotics and my boyfriend is going to get tested again and he will get on antibiotics too.  We will be refraining from sex for 7 days.  
Also wasn't sure if drinking the soda would have affected the HCG test.  I gave blood in September and it was good and negative for all the other std stuff.

Jennifer
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
HI,
Drinking soda will not alter the HCG test in any way. The delayed periods that you are having can be due to the drugs you are taking or because of peri-menopause or stress or excessive weight gain etc. hence just continue with your treatment and follow up with your Doctor.
Take care.
Have an Answer?
Top Women's Health Answerers
363281 tn?1590104173
Nelson, New Zealand
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.